# SDR ASOA2015072313495

- Difficulty date: July 23, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED AROUND NUT PLATEHOLES BETWEEN FS 280 - FS 319.  DAMAGE OUT OF LIMITS OF EC/TC REO 670-53-00-390.  R & R SILL FS 280-FS 319, EC/TC REO 670-53-00-390 NOT REQUIRED.  DAMAGE IS BEYOND REO 670-53-00-390.  AREA IS OUT OF LIMITS IAW REO 670-53-00-390. DAMAGE OUT OF LIMITS OF EC/TC REO670-53-00-390.  REMOVED RT FLOOR SILL AT FS280-319 IAW SRM 51-42-10-001-01-A1, 51-42-13-001-001-A01.  LOCATED AND DRILLED HOLES IN NEW FLOOR SILL AT FS 280-319 IAW SRM 51-40-11-001-001-A01, DWG SH670-32127.  INSTALLED NEW RT FLOOR SILL AT FS 280-319 IAW DWG SH 670-32172, SRM 51-42-10-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01.
